Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suggest remedies for acne on the cheeks

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2002
Answered : 7445 Questions
Question
I have redness and skin peeling off . I had been to a beach in the afternoon the other day and when I was back home I had this problem... it’s burning and acne has been developed on my cheeks with all red marks. What should I do?
Tue, 17 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 52 minutes later
Brief Answer:
Kindly upload images

Detailed Answer:
Hello. thank you.

I am Dr. kakkar (Dermatologist and Venerelogist). I have noted your concern.

Perhaps you have developed a sunburn reaction. Were you already using antiacne topical medications?before this happened. and what all?
Topical antiacne medications make skin sensitive to sun and may burn easily.
Some oral medications commonly used for acne like tetracycline may also cause photosensitivity and the skin may burn on exposure to strong sun.
I request you to kindly upload a few images of the affected area in "Reports Section" so that I am able to have a look at skin condition and guide you better.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor